Skip to content
My WebMD Sign In, Sign Up
I cant stand this!
avatar
Savahanna posted:
Im just a little over a week of taking sertaline 50mg. and my panic attacks have seemd to have gotten worse. off and on all day i feel like im not really here like in a fog im terrified im going crazy...i focus on my breathing constanly. i feel like i cant think straight and my mind has just shut down...please please help.
Reply


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Progressive Muscle RelaxationExpert
In addition to relaxation breathing and guided imagery, one great self-help technique that you can use anywhere (even while sitting in a ... More
Was this Helpful?
14 of 24 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.